# SDR 9JLA2019021316333

- Difficulty date: December 6, 2018
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Cndair CL6002B16
- Aircraft serial: 5349
- Aircraft time: 9,665 hours, 5,348 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 13740002
- Condition: Defective
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM REPORTED THAT THE APU FIRE WARNING DISCHARGE BUTTON WILL NOT ILLUMINATE DURING LAMP TEST TROUBLESHOOTING DETERMINED THAT THE PUSH BUTTON SWITCH P/N 13740-002 WAS DEFECTIVE. THE SWITCH WAS REPLACED WITH NEW. OPS CHECKS WERE SATISFACTORY.
